# SDR CALA2023041701139

- Difficulty date: April 15, 2023
- Submitted: April 17, 2023
- Operation: Air carrier
- Aircraft: N793UA
- Make and model: Boeing 777222
- Aircraft serial: 26946
- Aircraft time: 101,870 hours, 13,668 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: Discharged
- Location: M33408/Door R4
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING BATTERY PACK CAPACITY CHECK FOUND BATTERY PACK LOW CAPACI TY ON M33408 REF HAECO NON-ROUTINE NO.9452854 -ORIGINATED BY EMP V905467 SPEC NO.B777-33-3-7019. PERFORMED BY EMP V905467,IDT BY EMP V924356.REPLACED THE BATTERY PACK ON M33408 AND TEST OK AS PER AMM 33-51-06-960-802 REV 97.
